# SDR UALA2009100103081

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 53,610 hours, 9,747 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Seal
- Condition: Leaking
- Location: Jettison Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK ON LT FUEL JETTISON PUMP.  REPLACED LT JETTISON PUMP SEALS.  NO LEAKS NOTED.  ACFT OK FOR SERVICE.
